Alert archive / Ohio / Frost Advisories in 2020
Frost Advisory 3, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 11, 2020, 3:50 AM EDT for 27 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 12, 2020, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 11, 2020, 3:50 AM EDT (07:50 UTC)
- In effect from
- May 12, 2020, 2:00 AM EDT
- Expired
- May 12, 2020, 8:18 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
All 29 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2496 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
346 WWUS71 KCLE 110750 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 350 AM EDT Mon May 11 2020 OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003- 111600- /O.NEW.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 350 AM EDT Mon May 11 2020 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures in the low to mid 30s will result in frost formation. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
6 follow-up statements
591 WWUS71 KCLE 111355 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 955 AM EDT Mon May 11 2020 OHZ003-006>011-013-014-017>023-027>033-036>038-047-PAZ002-003- 112200- /O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 955 AM EDT Mon May 11 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures in the low to mid 30s will result in frost formation. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
375 WWUS71 KCLE 111641 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 1241 PM EDT Mon May 11 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-120045- /O.UPG.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ /O.NEW.KCLE.FZ.W.0006.200512T0600Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 1241 PM EDT Mon May 11 2020 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>008-120045- /O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 1241 PM EDT Mon May 11 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Sandusky, Lucas, Ottawa and Wood Counties. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
168 WWUS71 KCLE 111929 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 329 PM EDT Mon May 11 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-120330- /O.CON.KCLE.FZ.W.0006.200512T0600Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 329 PM EDT Mon May 11 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>008-120330- /O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 329 PM EDT Mon May 11 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Sandusky, Lucas, Ottawa and Wood Counties. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
857 WWUS71 KCLE 112353 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 753 PM EDT Mon May 11 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-121000- /O.CON.KCLE.FZ.W.0006.200512T0600Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 753 PM EDT Mon May 11 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Sub-freezing temperatures and frost will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those who have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>008-121000- /O.CON.KCLE.FR.Y.0003.200512T0600Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 753 PM EDT Mon May 11 2020 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Sandusky, Lucas, Ottawa and Wood Counties. * WHEN...From 2 AM to 9 AM EDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
575 WWUS71 KCLE 120902 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 502 AM EDT Tue May 12 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-121300- /O.CON.KCLE.FZ.W.0006.000000T0000Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 502 AM EDT Tue May 12 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30. * WHERE...Portions of northwest Pennsylvania and north central, northeast and northwest Ohio. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ OHZ003-006>008-121300- /O.CON.KCLE.FR.Y.0003.000000T0000Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 502 AM EDT Tue May 12 2020 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Sandusky, Lucas, Ottawa and Wood Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information from the National Weather Service visit http://www.weather.gov/cle
096 WWUS71 KCLE 121218 NPWCLE URGENT - WEATHER MESSAGE National Weather Service Cleveland OH 818 AM EDT Tue May 12 2020 OHZ009>011-013-014-017>023-027>033-036>038-047-PAZ002-003-121330- /O.CAN.KCLE.FZ.W.0006.000000T0000Z-200512T1300Z/ Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-Seneca-Huron- Medina-Summit-Portage-Trumbull-Wyandot-Crawford-Richland-Ashland- Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-Southern Erie- Including the cities of Sandusky, Lorain, Cleveland, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Edinboro, and Meadville 818 AM EDT Tue May 12 2020 ...FREEZE WARNING IS CANCELLED... Temperatures have increased into at least the mid to upper 30s. For this reason, the Freeze Warning has been cancelled. $$ OHZ003-006>008-121330- /O.CAN.KCLE.FR.Y.0003.000000T0000Z-200512T1300Z/ Lucas-Wood-Ottawa-Sandusky- Including the cities of Toledo, Bowling Green, Port Clinton, and Fremont 818 AM EDT Tue May 12 2020 ...FROST ADVISORY IS CANCELLED... Temperatures have increased into at least the mid to upper 30s. For this reason, the Frost Advisory has been cancelled. $$ For more information from the National Weather Service visit http://www.weather.gov/cle
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 11, 12:47 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 11, 12:47 AM EDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1247 AM EDT Mon May 11 2020
.SYNOPSIS...
Low pressure will track east across the eastern Great Lakes
tonight, bringing a cold front through the area. High
pressure will build across the region Monday and will remain
over the area through Wednesday night. A warm front will lift
into the area Thursday and remain across the region through the
end of the week.
&&
.NEAR TERM /THROUGH TODAY/...
Update...
Freshened hourly temperatures through 2 AM EDT Monday to better
match observed trends. This also warranted minor changes to
hourly dew points and apparent temperatures. Wind gusts were
also freshened through early Monday evening to better match
observed trends and latest available model guidance. The rest of
the near-term forecast remains valid.
Previous Discussion...
A robust mid level shortwave trough is currently moving from
the Upper Midwest into the southern Great Lakes region this
afternoon. A broken line of strong to severe convection has
developed across the upper Ohio Valley into southern Michigan
this afternoon. There have already been reports of wind gusts up
to 70 to 75 reported back in Indiana this afternoon. We do not
see any change in the environment across western and northern
Ohio as this line moves in later this afternoon. The main threat
will continue to be isolated damaging wind gusts 60 to 70 mph.
Widespread 40 to 50 mph wind gusts will accompany the line of
storms into early this evening. The isolated severe threat will
decrease by 9 pm this evening as the line approaches the Ohio
and Pennsylvania state line.
An area of low pressure will move eastward across
southern Michigan towards southwestern New York by early Monday
morning. A cold front will move through the area later this
evening and overnight with colder air returning on the backside
of the exiting low pressure system. While surface temperatures
will remain safely above freezing, enough cold aloft may mix or
change rain showers to snow showers by morning for the primary
and secondary Snowbelt early Monday morning. No accumulations or
impacts are expected. Showers will gradually exiting northeast
Ohio and northwest Pennsylvania by early afternoon. Drier air
and high pressure will build in by late in the day and evening.
Clouds will slowly decrease from west to east during the late
afternoon and evening. Another night of freezing temperatures
looks likely for areas away from the lakeshore Monday night.
&&
.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
Model guidance show high pressure building in from the west Tuesday
through Wednesday night with rather benign weather setting up during
this time period. Cooler than average temperatures still expected
during this time period with temperatures about 10-15 degrees below
average on Tuesday and about 5 degrees below average on Wednesday.
Clear skies and light winds will result in a night of good
radiational cooling Tuesday night, which could produce some frost
Tuesday night and Wednesday morning.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Big pattern change expected beginning Thursday with a change to a
warmer and wetter pattern. High temperatures in the 70s with shower
and thunderstorm chances each day is expected through the extended
period.
&&
.AVIATION /06Z Monday THROUGH Friday/...
Low pressure over Lake Erie will continue east reaching into New
York by 12Z and further into New England by 18Z. A cold front
extending wsw from the low into nwrn Ohio will sweep southeast
across the area through the night with wsw flow turning nw with
its passage. Expect widespread MVFR conditions to overspread the
area from the northwest behind the front with areas of IFR
possible as well. Conditions should begin to lift through MVFR
Monday morning and to VFR in the afternoon as the low pulls
east and drier air begins to move in from the northwest.
Outlook...Non-VFR possible with widespread rain showers Wednesday
night through Friday. Scattered thunderstorms possible on
Thursday and Friday.
&&
.MARINE...
South to southwest winds hovering just below 20 knots (with a few
marine observations around 20 knots). Will hold off on Small Craft
Advisory as winds are fairly marginal at this point.
Low pressure will move east across Lake Erie tonight. Northwest
winds greater than 20 knots will develop on Lake Erie behind this
low, resulting in the need for a Small Craft Advisory tonight.
Strongest winds expected overnight Monday but northwest winds remain
around 15-20 knots during the day Monday. Generally weaker winds
ensue Monday night through at least Wednesday night when high
pressure moves east across the area. A warm front lifting north
across Lake Erie will induce southerly winds on Thursday.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 PM EDT this evening for
LEZ144>149.
Small Craft Advisory until 11 AM EDT this morning for LEZ142-
143.
&&
SYNOPSIS...Griffin
NEAR TERM...Griffin/Jaszka
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...TK
MARINE...SaundersHazardous weather outlook, May 10, 10:28 PM EDT, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1028 PM EDT Sun May 10 2020 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-120230- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 1028 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for central Lake Erie, eastern Lake Erie, western Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:41 PM EDT | Freeze Warning | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 17 more | 20 hr |
Nearby
Frost Advisories in Ohio, 2020Frost Advisories in Pennsylvania, 2020Every frost advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.